# SDR EISA96249

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LE FLAP ACTUATOR MOUNT, INBOARD UPPER ANGLE CRACKED.  FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-10-0 AND 51-12-1.  (M)
